Difference between revisions of "2020 Retreat"

From IAB Wiki
Jump to navigation Jump to search
Line 53: Line 53:
* Topic: Impact/disruptions by other parties
* Topic: Impact/disruptions by other parties
** Lead: Zhenbin
** Lead: Zhenbin
** Breakout group: Zhenbin Li*, Jari, Ben
** Breakout group: Zhenbin Li*, Jari, Ben, Jeff


* Topic: Technical factors related to deployment of increased security
* Topic: Technical factors related to deployment of increased security
** Lead: Ben
** Lead: Ben
** Breakout group: Cullen, Stephen*, Tommy, Jari, Wes*, Ben*, Karen, Jared
** Breakout group: Cullen, Stephen*, Tommy, Jari, Wes*, Ben*, Karen, Jared, Jeff


* Topic: IAB processes/procedures: Find better way to get work done
* Topic: IAB processes/procedures: Find better way to get work done
Line 66: Line 66:
* Topic: Mission of the IAB: strategic/long term issues of the Internet
* Topic: Mission of the IAB: strategic/long term issues of the Internet
** Lead: Jari
** Lead: Jari
** Breakout group: Zhenbin Li*, Jari*, Wes, Jiankang Yao, Colin, Karen, Mirja, Mark, Jared
** Breakout group: Zhenbin Li*, Jari*, Wes, Jiankang Yao, Colin, Karen, Mirja, Mark, Jared, Jeff*
** This one is a large group and might be hard to schedule, so maybe double-check with participants
** This one is a large group and might be hard to schedule, so maybe double-check with participants
** Will meet two times during the retreat week:
** Will meet two times during the retreat week:
Line 80: Line 80:
** Identify technical topics for architectural guidance
** Identify technical topics for architectural guidance
** Lead: Tommy
** Lead: Tommy
** Breakout group: Tommy, Wes, Karen, Cullen, Ben, Alvaro
** Breakout group: Tommy, Wes, Karen, Cullen, Ben, Alvaro, Jeff


* Topic: Architectural guidance (group 2)
* Topic: Architectural guidance (group 2)
** Identify technical topics for architectural guidance
** Identify technical topics for architectural guidance
** Lead: Mark
** Lead: Mark
** Breakout group: Stephen, Mirja, Mark, Zhenbin Li, Colin, Jari*
** Breakout group: Stephen, Mirja, Mark, Zhenbin Li, Colin, Jari*, Jeff


=== Proposed IAB Topics ===
=== Proposed IAB Topics ===

Revision as of 13:52, 27 May 2020

Retreat 1: Virtual, 1-5 June 2020

Agenda (Tentative; subject to change)

Monday, 2020-06-01

Tuesday, 2020-06-02

  • 04:30-06:00 UTC: Breakout: Strategic/long-term issues

Wednesday, 2020-06-03

  • 14:00-15:00 UTC: Breakout: Strategic/long-term issues

Thursday, 2020-06-04

Friday, 2020-06-05

Breakout Groups (from SWOT/PEST analysis)

Please use an asterisk (*) next to your name to indicate topics you are particularly interested in.

  • Topic: COVID-19: Impact on the IETF working model
    • Lead: Wes
    • Breakout group: Stephen, Wes, Ben, Colin
    • Will meet Monday 16:00-18:00 UTC (Helsinki 19:00-21:00, Melbourne 02:00-04:00, New York 12:00-14:00)
  • Topic: Impact/disruptions by other parties
    • Lead: Zhenbin
    • Breakout group: Zhenbin Li*, Jari, Ben, Jeff
  • Topic: Technical factors related to deployment of increased security
    • Lead: Ben
    • Breakout group: Cullen, Stephen*, Tommy, Jari, Wes*, Ben*, Karen, Jared, Jeff
  • Topic: IAB processes/procedures: Find better way to get work done
    • Breakout group: Zhenbin Li*, Mirja
    • This could include more about programs, workshop, or an IABopen session
    • Likely Canceled: Too few people
  • Topic: Mission of the IAB: strategic/long term issues of the Internet
    • Lead: Jari
    • Breakout group: Zhenbin Li*, Jari*, Wes, Jiankang Yao, Colin, Karen, Mirja, Mark, Jared, Jeff*
    • This one is a large group and might be hard to schedule, so maybe double-check with participants
    • Will meet two times during the retreat week:
      • Tuesday UTC 04:30-06:00 (90 min) 07:30-09:00 EET Helsinki, Melbourne 14:30-16:00, New York 00:30-02:00
      • Wednesday UTC 14:00-15:00 (60 min) 17:00-18:00 EET Helsinki, Melbourne 00:00-01:00 New York 10:00-11:00


  • Topic: Evaluate/review the success of the IETF
    • Lead: Cullen
    • Breakout group: Cullen, Alissa, Tommy, Jiankang Yao, Alvaro, Colin, Mark
  • Topic: Architectural guidance (group 1)
    • Identify technical topics for architectural guidance
    • Lead: Tommy
    • Breakout group: Tommy, Wes, Karen, Cullen, Ben, Alvaro, Jeff
  • Topic: Architectural guidance (group 2)
    • Identify technical topics for architectural guidance
    • Lead: Mark
    • Breakout group: Stephen, Mirja, Mark, Zhenbin Li, Colin, Jari*, Jeff

Proposed IAB Topics

  • Codifying RSOC membership cycle and length of terms (Monday)
  • Program structure: open IAB Programs, membership models, etc (Monday)
  • Workshop and workshop reports: do reports explicit adoption? How can we publish reports more quickly? (moved to later)
  • SWOT/PEST Analysis (done)
  • Big picture Internet evolution (e.g., proposals for new ip, tcp evolution, etc) (break out session)

Retreat 2: 28-30 September 2020

Dates: 28-29 Sept 2020: IAB retreat; 30 Sept 2020: Joint IAB/IESG retreat

Location: Boston/Cambridge MA, USA (tentative)